Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 22, NWS Midland/Odessa, TX

April 16, 2015Crane County, Pecos County, Ward County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Apr 16, 2015, 6:12 PM CDT for Crane County, Pecos County, Ward County, Texas. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 16, 2015, 6:12 PM CDT (23:12 UTC)
Expired
Apr 16, 2015, 7:00 PM CDT
In force
48 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Crane County, TX, Pecos County, TX, Ward County, TX

The radar

The Midland/Odessa radar (KMAF), 90 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 16, 6:55 PM CDTHAIL 1Imperial, TX
Apr 16, 6:55 PM CDTHAIL 1.25Imperial, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 43 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 11.2 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2015-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 97 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2015-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 165 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
97 J/kg
Mixed-layer CIN
-316 J/kg
Mixed-layer LCL
2063 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
165 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

456 
WUUS54 KMAF 162312
SVRMAF
TXC103-371-475-170000-
/O.NEW.KMAF.SV.W.0022.150416T2312Z-150417T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
612 PM CDT THU APR 16 2015

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL CRANE COUNTY IN WEST TEXAS...
  NORTH CENTRAL PECOS COUNTY IN SOUTHWEST TEXAS...
  SOUTHEASTERN WARD COUNTY IN WEST TEXAS...

* UNTIL 700 PM CDT

* AT 609 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GRANDFALLS...
  AND MOVING SOUTHEAST AT 20 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  GRANDFALLS ROYALTY AND IMPERIAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3150 10280 3132 10260 3111 10263 3114 10292
      3132 10300
TIME...MOT...LOC 2312Z 219DEG 17KT 3134 10285

HAIL...1.75IN
WIND...60MPH

$$

JMC
2 follow-up statements
257 
WWUS54 KMAF 162333
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
633 PM CDT THU APR 16 2015

TXC103-371-475-170000-
/O.CON.KMAF.SV.W.0022.000000T0000Z-150417T0000Z/
CRANE TX-PECOS TX-WARD TX-
633 PM CDT THU APR 16 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WARD...NORTH CENTRAL PECOS AND WEST CENTRAL CRANE COUNTIES UNTIL 700
PM CDT...

AT 632 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF 
IMPERIAL...AND MOVING SOUTHEAST AT 20 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ROYALTY AND IMPERIAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3150 10280 3132 10260 3111 10263 3114 10292
      3132 10300
TIME...MOT...LOC 2333Z 219DEG 17KT 3130 10280

HAIL...1.75IN
WIND...60MPH

$$

JMC
558 
WWUS54 KMAF 162356
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
656 PM CDT THU APR 16 2015

TXC103-371-475-170000-
/O.CON.KMAF.SV.W.0022.000000T0000Z-150417T0000Z/
CRANE TX-PECOS TX-WARD TX-
656 PM CDT THU APR 16 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WARD...NORTH CENTRAL PECOS AND WEST CENTRAL CRANE COUNTIES UNTIL 700
PM CDT...

AT 650 PM CDT...THE PUBLIC REPORTED HALF DOLLAR SIZE HAIL IN THE
TOWN OF IMPERIAL. A SEVERE THUNDERSTORM WAS LOCATED NEAR 
IMPERIAL...AND MOVING SOUTHEAST AT 15 MPH.

HAZARD...HALF DOLLAR SIZE HAIL.

SOURCE...PUBLIC.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF CENTRAL CRANE AND EXTREME NORTHERN PECOS
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3150 10280 3132 10260 3111 10263 3114 10292
      3132 10300
TIME...MOT...LOC 2356Z 219DEG 17KT 3130 10264

HAIL...1.25IN
WIND...<50MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 4:56 PM CDT, 1 hour 16 minutes earlier.

Area forecast discussion, Apr 16, 4:56 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
456 PM CDT Thu Apr 16 2015

.UPDATE...
Updated the forecast for Severe Thunderstorm Watch #62

&&

.DISCUSSION...
Thunderstorms developed in the western low rolling plains which
became strong to severe. The threat for more will continue into
this evening so a severe thunderstorm watch has been issued. Other
storms have developed along the Pecos River and though there is
no watch in this area, cannot rule out the possibility that one or
two of these storms could go severe.

Hennig

&&

.PREV DISCUSSION... /ISSUED 151 PM CDT Thu Apr 16 2015/

DISCUSSION...
Another warm day underway today with the potential of severe storms
across eastern zones this afternoon as a dryline sharpens somewhere
near a Lamesa to Midland to just east of Fort Stockton line. An
upper low remains anchored near the Four Corners region today and
may provide some weak upper forcing for ascent to aid in
thunderstorm development. Already seeing CU field developing along
with light radar returns across the eastern PB south into the Lower
Trans Pecos. East of the dryline, 1830Z SPC meso analysis shows
dewpoints in the 50s, CAPE values greater than 2000 J/kg and mid
level LRs aoa 7.5 C/km. Storm mode will likely be supercells
capable of producing large hail, damaging winds and possibly an
isolated tornado. Much of the Permian Basin south through the
Lower Trans Pecos remains highlighted in a Slight Risk as of this
afternoon. There is a possibility the dryline will push east out
of the CWA before severe weather occurs but will just have to wait
and see. In addition, not really anticipating any showers/storms
out west over the higher terrain and SE NM however if one or two
happen to develop this afternoon, gusty winds and little rain can
be expected.

Overnight, models indicate a Pacific front advancing east through
the region, colliding with the retreating dryline around midnight.
This could potentially generate thunderstorms once again across the
eastern half of the CWA early Friday morning through afternoon as
the front pushes east. If this is the case, storms could be strong
to severe given the indicated moisture/instability east of the
boundary.

The upper low will begin to move NE toward the Central Plains Friday
with westerly flow developing aloft through Saturday. The dryline
will hang around far eastern zones Saturday but it looks like we
could potentially see an isolated storm or two before the dryline is
east of the FA. Expect high temps in the upper 70s to near 80
through the weekend however a weak cold front Sunday will cool temps
a couple of degrees for Monday. A brief period of dry conditions
Sunday and Monday before thunderstorm chances return mid week as
upper disturbances move overhead in westerly flow aloft and the
dryline sets up across the region once again.

&&

.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX                 53  77  49  78  /  30  10  10  10
BIG SPRING TX              58  80  53  81  /  50  30  20  10
CARLSBAD NM                45  75  44  78  /  10  10  10   0
DRYDEN TX                  61  84  59  84  /  30  20  20  20
FORT STOCKTON TX           53  80  53  81  /  20  10  10  10
GUADALUPE PASS TX          44  68  46  69  /  10   0  10   0
HOBBS NM                   46  74  44  75  /  20  10  10  10
MARFA TX                   43  72  41  72  /  10   0  10   0
MIDLAND INTL AIRPORT TX    56  79  51  80  /  40  20  10  10
ODESSA TX                  56  79  51  79  /  30  10  10  10
WINK TX                    50  80  46  81  /  20  10  10  10

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&

10/12

Follow us on Facebook and Twitter at:
http://facebook.com/NWSMidland
http://twitter.com/NWSMidland

Check us out on the internet at:
http://weather.gov/midland
Hazardous weather outlook, Apr 16, 2:09 PM CDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
209 PM CDT THU APR 16 2015

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-171915-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
209 PM CDT THU APR 16 2015 /109 PM MDT THU APR 16 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT
ACROSS THE SOUTHEAST NEW MEXICO PLAINS AND WEST TEXAS ALONG AND
EAST OF A HOBBS TO PECOS TO BIG BEND LINE.  SEVERE THUNDERSTORMS
ARE ALSO POSSIBLE, ESPECIALLY ACROSS THE PERMIAN BASIN AND LOWER
TRANS PECOS.  STORMS THAT BECOME SEVERE WILL BE CAPABLE OF
PRODUCING LARGE HAIL, DAMAGING WINDS AND LOCALLY HEAVY RAINFALL.
AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT.

NEAR CRITICAL FIRE CONDITIONS ARE EXPECTED ACROSS PORTIONS OF
SOUTHEAST NEW MEXICO THIS AFTERNOON AND EVENING DUE TO DRY AND
BREEZY CONDITIONS.  A FEW DRY LIGHTNING STRIKES WILL ALSO BE
POSSIBLE THIS AFTERNOON AND EVENING FROM SOUTHEAST NEW MEXICO, SOUTH
TO THE DAVIS MOUNTAINS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE POSSIBLE ONCE AGAIN FRIDAY AND SATURDAY...
ESPECIALLY ACROSS THE EASTERN PERMIAN BASIN AND LOWER TRANS PECOS.
STRONG STORMS COULD PRODUCE LARGE HAIL AND DAMAGING WINDS.

NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED OVER MUCH OF THE
AREA FRIDAY AFTERNOON AND EVENING AS DRIER AIR SPREADS OVER MOST OF
THE REGION.  FIRE WEATHER CONCERNS MAY BE EVEN GREATER ON SATURDAY
AS THE DRY CONDITIONS MAY BE ACCOMPANIED BY WINDIER CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ACROSS THE PERMIAN BASIN AND
LOWER TRANS PECOS THIS AFTERNOON AND TONIGHT.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Apr 16, 4:52 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
452 PM CDT THU APR 16 2015

TXZ075-162215-
PECOS-
452 PM CDT THU APR 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING CENTRAL PECOS COUNTY UNTIL 515 PM CDT...

A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED 12 MILES
SOUTHWEST OF GIRVIN ALONG HIGHWAY 67 AT 452 PM CDT...MOVING
NORTHEAST AT 15 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FRIDAY MORNING FOR WEST TEXAS.

&&

LAT...LON 3113 10248 3098 10226 3091 10223 3079 10249
      3095 10269
TIME...MOT...LOC 2152Z 214DEG 15KT 3098 10254
Special weather statement, Apr 16, 4:59 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
459 PM CDT THU APR 16 2015

TXZ061-162230-
ECTOR-
459 PM CDT THU APR 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING CENTRAL ECTOR COUNTY UNTIL 530 PM CDT...

A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED 4 MILES
SOUTHWEST OF PENWELL AT 459 PM CDT...MOVING NORTHEAST AT 15 MPH.

THIS STORM WILL IMPACT PENWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FRIDAY MORNING FOR WEST TEXAS.

&&

LAT...LON 3190 10267 3185 10246 3173 10248 3166 10251
      3171 10277
TIME...MOT...LOC 2159Z 212DEG 13KT 3172 10266
Special weather statement, Apr 16, 5:20 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
520 PM CDT THU APR 16 2015

TXZ067-068-162245-
CRANE-WARD-
520 PM CDT THU APR 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR SMALL HAIL AND GUSTY WINDS
AFFECTING NORTHEASTERN WARD AND NORTHWESTERN CRANE COUNTIES UNTIL 545
PM CDT...

A THUNDERSTORM WITH SMALL HAIL AND GUSTY WINDS WAS LOCATED 6 MILES
SOUTH OF ROY HURD MEMORIAL AIRPORT AT 521 PM CDT...MOVING NORTHEAST
AT 20 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FRIDAY MORNING FOR WEST TEXAS.

&&

LAT...LON 3164 10287 3160 10268 3142 10284 3152 10302
TIME...MOT...LOC 2221Z 218DEG 17KT 3152 10288
Special weather statement, Apr 16, 5:34 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
534 PM CDT THU APR 16 2015

TXZ058-067-075-162300-
PECOS-WARD-REEVES COUNTY AND UPPER TRANS PECOS-
534 PM CDT THU APR 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING EAST CENTRAL REEVES...NORTH CENTRAL PECOS AND
SOUTH CENTRAL WARD COUNTIES UNTIL 600 PM CDT...

A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED 5 MILES NORTH OF
COYANOSA AT 535 PM CDT...MOVING NORTHEAST AT 20 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. IF SEVERE WEATHER IS
OBSERVED OR A WARNING IS ISSUED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR
ROOM.

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FRIDAY MORNING FOR WEST TEXAS.

&&

LAT...LON 3142 10302 3129 10285 3121 10302 3131 10319
TIME...MOT...LOC 2235Z 216DEG 18KT 3134 10304
Special weather statement, Apr 16, 6:05 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
605 PM CDT THU APR 16 2015

TXZ058-067-068-075-162330-
CRANE-PECOS-WARD-REEVES COUNTY AND UPPER TRANS PECOS-
605 PM CDT THU APR 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING EAST CENTRAL REEVES...NORTH CENTRAL PECOS...
SOUTHEASTERN WARD AND WEST CENTRAL CRANE COUNTIES UNTIL 630 PM CDT...

A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED 5 MILES
SOUTHWEST OF ROYALTY AT 606 PM CDT...MOVING NORTHEAST AT 20 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

&&

LAT...LON 3161 10284 3142 10262 3113 10284 3110 10296
      3130 10307
TIME...MOT...LOC 2306Z 216DEG 19KT 3133 10292
Local storm report, Apr 16, 6:08 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
608 PM CDT THU APR 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             MONAHANS                31.60N 102.89W
04/16/2015  M1.75 INCH       WARD               TX   PUBLIC

&&

ANDREW.ARNOLD

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 7:18 PM CDTSpecial Weather StatementMAFTerrell42 min
Apr 15, 10:42 PM CDTSpecial Weather StatementMAFBrewster48 min
Apr 15, 11:26 PM CDTSpecial Weather StatementMAF34 min
Apr 16, 12:38 AM CDTSpecial Weather StatementMAFTerrell52 min
Apr 16, 12:50 AM CDTSevere Thunderstorm WarningMAFTerrell40 min
Apr 16, 2:17 PM CDTSpecial Weather StatementMAFScurry58 min
Apr 16, 3:15 PM CDTSpecial Weather StatementMAFScurry30 min
Apr 16, 3:51 PM CDTSpecial Weather StatementMAFScurry24 min
Apr 16, 4:00 PM CDTSpecial Weather StatementMAFPecos30 min
Apr 16, 4:35 PM CDTSpecial Weather StatementMAFWard25 min
Apr 16, 4:46 PM CDTSpecial Weather StatementMAFWard29 min
Apr 16, 4:52 PM CDTSpecial Weather StatementMAFPecos23 min
Apr 16, 4:59 PM CDTSpecial Weather StatementMAFEctor31 min
Apr 16, 5:20 PM CDTSpecial Weather StatementMAFWard25 min
Apr 16, 5:34 PM CDTSpecial Weather StatementMAFWard26 min
Apr 16, 5:37 PM CDTSevere Thunderstorm WarningMAFCrane, Ector, Ward, Winkler17 min
Apr 16, 5:38 PM CDTSevere Thunderstorm WarningMAFPecos52 min
Apr 16, 6:05 PM CDTSpecial Weather StatementMAFWard25 min
Apr 16, 6:19 PM CDTSevere Thunderstorm WarningMAFPecos56 min
Apr 16, 6:20 PM CDTSpecial Weather StatementMAFMartin25 min
Apr 16, 6:45 PM CDTSpecial Weather StatementMAFDawson60 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.